# SDR QXEA20071010

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,563 hours, 11,440 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI- FLIGHT 4276. FIRE SYSTEM FAULT ILLUMINATED.  GOES OUT AFTER NR 1 ENGINE START.  MAINTENANCE PLACED THE FIDEEX SYSTEM ON MEL 26-00-1.  AIRCRAFT RETURNED TO SERVICE.
